# SDR SWAA2023120828301

- Difficulty date: December 6, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34630
- Aircraft time: 58,697 hours, 35,449 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT INOP AT FWD ENTRY DOOR.<[01] RE-LAMPED THE EXTERIOR SLIDE EMERGENCY LIGHT AT L1 DOOR PER AMM 33-51-04. OPS CHECK GOOD.
